# SDR DXTA2021122754290

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0229
- Aircraft time: 2,214 hours, 1,427 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR BINDS SLIGHTLY AT TOP OF TRAVEL.  NEEDS SMALL PUSH TO OPEN FROM INSIDE AIRCRAFT. // SIGNOFF// FOUND MED RUBBING AGAINST THE FORWARD RUB BLOCK. ADJUSTED THE FORWARD THE FORWARD RUB BLOCK IAW CESSNA 680A AMM CH 52-10-00 OPS CHECK IS GOOD.
